• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Prescription Drugs

Mia

Skinny girl in a fat body
S: 14st7lb C: 12st11lb G: 10st7lb BMI: 29.8 Loss: 1st10lb(11.82%)
#1
Hi, can anyone tell me if prescription drugs effect weight loss on CD. I am currently taking Sertraline (Lusreal) which is a drug for depression. I'm not on a high dose, only 50mg a day which I take on a morning. I honestly feel much better on the tablets and don't want to stop taking them. I'm in a catch 22 situation really becasue this diet "sometimes" gets me down and makes me feel depressed but probably no more than others if you understand, I don't get manic about it :), but some of my depression is caused through me weight. So, if I stop taking them I feel worse. I am only on Day 6 (this time around - have done CD before) and I am not getting weighed until 2nd February because my counsellor is on honeymoon so don't want to waste my time (or money) on the CD if the tablets are going to stop me losing weight. Does that make sense?:8855: Any advice? x
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

Ro Laren

7st 11lbs down ...
S: 26st6lb C: 18st9lb G: 11st0lb BMI: 42.1 Loss: 7st11lb(29.46%)
#2
Hi Mia, I'm afraid I can't comment on the CD aspect of your question, but I wanted to let you know that I understand your dilemma regarding antidepressants.

I'm on 200mg of Sertraline daily, and I've lost over 6 stone since last September. So far it doesn't seem to be affecting my weight loss.

My state of mind however ... is a whole other kettle of ball games!

Good luck with your weight loss x
 
#3
Hi there hun - just to answer your query - no - your Anti-D's will not affect your weight loss, though you should have had your doctor sign your medical form to confirm that he is aware of you being on the diet - mention it to your CDC when she gets home from her honeymoon :)

Good Luck with the weight loss! ;)


debs xx
 

Mia

Skinny girl in a fat body
S: 14st7lb C: 12st11lb G: 10st7lb BMI: 29.8 Loss: 1st10lb(11.82%)
#5
That's great news becasue I really don't want to come off them. I feel tons better on them. I was on the same drug about 10 years ago and I put a lot of weight on (and blamed the tablets :)). So, I will keep going and hope to lose. Well done on all your weight losses and good luck x
 


Similar threads



Top